MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Medical Device Problem Codes Positioning Failure (1158); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an arthroscopy the device could not be anchored.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.

Brand Name
SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21873442
Report Number1220246-2025-01597
Device Sequence Number8631857
Product Code MAI
UDI-Device Identifier00888867282421
UDI-Public(01)00888867282421(11)231127(17)281031(10)15172622
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Device Catalogue NumberAR-1938PS-1
Device Lot Number15172622
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown